Potential conflict of interest: Nothing to report.
Tardive dyskinesia and other movement disorders secondary to aripiprazole†
Version of Record online: 3 SEP 2010
Copyright © 2010 Movement Disorder Society
Volume 26, Issue 1, pages 147–152, January 2011
How to Cite
Peña, M. S., Yaltho, T. C. and Jankovic, J. (2011), Tardive dyskinesia and other movement disorders secondary to aripiprazole. Mov. Disord., 26: 147–152. doi: 10.1002/mds.23402
- Issue online: 14 FEB 2011
- Version of Record online: 3 SEP 2010
- Manuscript Accepted: 13 JUL 2010
- Manuscript Revised: 17 MAY 2010
- Manuscript Received: 24 MAR 2010
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.